# SDR DALA2022022201154

- Difficulty date: February 16, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,586 hours, 40,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 WHILE ACCOMPLISHING REMOVAL OF BOLTS FOR NDT INSPECTION ON THE RH ENG PYLON CLAMP-UP AND DRAG FTG T/C 5720-01100-04B, THE EXISTING FREEZE PLUG REPAIR AT HOLE #4 CAME OUT WITH THE BOLT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON R/H WING UPPER SURFACE FWD INBD AND OUTBOARD CLAMP-UP FITTINGS IAW ER/A 584534-14AD REV C.
